# SDR 98ZZZX3202

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N360ES
- Make and model: Cessna 172R
- Aircraft serial: 17280010
- Engine: Lyc IO360L2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Servo
- Part number: 257635361R
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,050 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ENGINE QUIT IN-FLIGHT AND REQUIRED A DEAD STICK LANDING.  ENGINE RESTARTED ON THE GROUND AFTER A SAFE LANDING.  MAINTENANCE MADE ADJUSTMENTS TO FUEL SERVO AFTER NOTICING HIGHLY ERRATIC FUEL FLOW INDICATIONS.  ALL GROUND CHECKS WERE NORMAL.  ACFT TEST FLOWN WITHOUT INCIDENT UNTIL THE FINAL LANDING AT WHICH TIME THE ENGINE STAMMERED AND NO RPM'S WERE INDICATED, BUT CAME BACK ON TIME WHEN THROTTLE WAS ADVANCED.  FUEL CONTROL/SERVO WAS REMOVED AND A KNOWN SERVICEABLE SERVO WAS INSTALLED.  ACFT TEST FLOWN, ALL CHECKS GOOD.
